# SDR DALA1025091606

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 52,196 hours, 7,459 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 32FG-34FG ARE INOPERATIVE. MX SECURED LOOSE CONNECTOR AT 34FG. SYS OPS IS NORMAL.
